# SDR DALA2023061304813

- Difficulty date: June 11, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 68,383 hours, 26,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9143299) ON SVC CK FOUND EXIT SIGN MID CABIN INOP. R&R FUSE IN THE BATTERY CHARGER PER B737 AMM 31-51-06, OPS TEST GOOD A/C OK FOR SVC.
